SCHOOL   OF  PHYSICS


News
Administration
People
Groups
Groups
Seminars
Conferences
Courses
Publications
Publications
Groups
Useful Links
Useful Links
Groups
 



Search Physics
Enter your search string here
and click on Go! to continue

GO!

. Institute for Studies in Theoretical  Physics and Mathematics (IPM) .
.
. .  
About The SchoolLibraryPictures
IPM > School of Physics > Publications > Papers
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144

  [Search Papers]
1371. N. Riazi and A. Vasheghani,
Isovector Solitons and Maxwell's Equations
Int. J. Theor. Phys. 35(1996), 587-591  [abstract]   
IPM/P-1996/052
 
1372. M.A. Jafarizadeh and H. Fakhri,
General Expression for the Egenerating Function of Special Functions in Mathematical Physics
Indian J. Phys. B 70(1996), 465-474  [abstract]   
IPM/P-1996/051
 
1373. M.A. Jafarizadeh, F. Nazeri and A. Keshishi,
Calculation of Madelung Contrast of Various Ionic Structures Based on the Semisimple Lie Algebras
Mod. Phys. Lett. A 11(1996), 1765-1775  [abstract]   
IPM/P-1996/050
 
1374. S. Razawi, K. Seyed-Yaghoobi and M.A. Jafarizadeh,
Exact Solution of Indefinitely Growing Self-Avoiding and Hamiltonian Walk on Fractals in Four Dimensions
J. Polymer Science: Part B Polymer Phys. 34(1996), 419-423  [abstract]   
IPM/P-1996/049
 
1375. M.A. Jafarizadeh and K. Seyed-Yaghoobi,
Hamiltonian Walk on Different Deterministic Fractals and Stochasticity
Indian J. Phys. B 70(1996), 109-118  [abstract]   
IPM/P-1996/048
 
1376. A. Mostafazadeh,
Scalar Curvature Factor in the Schrodinger Equation and Scattering on Curved Surface
Phys. Rev. A 54(1996), 1165-1170  [abstract]   
arXive.org link: hep-th/9602095 [ abs, src, ps, others], cited by
IPM/P-1996/047
 
1377. F. Malek and A. Shafei Deh Abad,
Homogeneous Poisson Structures
Bull. Aust. Math. Soc. 54(1996), 203-210  [abstract]   
IPM/P-1996/046
 
1378. M.A. Jafarizadeh and S.K.A. Seyed Yaghoobi,
Exact Evaluation of Connectivity Constant of Hamiltonian Walk on Sierpinski Gasket
Iranian J. Sci. Tech. 20(1996), 377-382  [abstract]   
IPM/P-1996/044
 
1379. N. Riazi,
Dynamics of Solitons in Inhomogeneous Josephson Junctions
Int. J. Theor. Phys. 35(1996), 101-113  [abstract]   
IPM/P-1996/043
 
1380. A. Aghamohammadi, M. Khorrami and A. Shariati,
Toda Theories as Contractions of Affine Toda Theories
Phys. Lett. B 389(1996), 260-263  [abstract]   
arXive.org link: hep-th/9610015 [ abs, src, ps, others], cited by
IPM/P-1996/042
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144  

 

 


Copyright 2000-2011 
Institute for Research in Fundamental Sciences (IPM)
All rights reserved.
  Please submit your comments or questions here, or contact Webmaster.